Adco-Napamol Tablets (20/Box)

Adco-Napamol is part of the Adco-Pain range of pain medications. It contains paracetamol for relieving mild to moderate pain and fever.

Paracetamol is a medication that is very effective in relieving pain. Paracetamol works fast, in other words, it has a rapid onset of pain relief and reduces fever. Adco-Napamol tablets contain no sugar, which makes them suitable for people with diabetes.

Ingredients

Per tablet: Paracetamol 500mg, preservative: potassium sorbate 0.12% m/m

Indications: For the symptomatic treatment of mild to moderate pain and fever.

Contraindications: Do not use the product if known hypersensitivity or allergy exists towards any of the ingredients.

Dosage: Do not exceed the recommended daily dosage

Adult dosage: 1-2 tablets every 4 -6 hours as required, not more than 8 tablets daily
Children's dosage: ½ to 1 tablet 3 to 4 times daily as required. Not more than 4 doses daily.
Pack Size: 20 Tablets

Please contact our sales department should you require items that you do not find on our site. Jump bags and
First Aid kits can be custom manufactured to meet your requirements.
ydfqyewgikwnvk9nvadqfhqtx9ui3hgm